# SDR AALA20151213006

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 2,991 hours, 1,149 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING FLIGHT AFT CARGO TEMPERATURE INDICATED 176 DEGREES WITH HOT AIR SWITCH OFF & VLV CONFIRMED CLOSED.  R & R AFT CARGO TEMPERATURE SENSOR IAW AMM 21-43-15.  OPERATIONAL CHECKED GOOD.
